I am mainly an atheist, but after being on a different forum it somehow 'triggered' a 'psychotic/delusional' experience.
My doctor says that Quetiapine doesnt work in the small dose i take. But what i dont understand is why he doesnt take the dosage up.
I am afraid of hell. Which sounds stupidi know.
Any input would be great so i can battle my fear. I have had such problems before due to a movie i watched and it conflicted with school, so i need to avoid another pit.
I am not a troll! Someone said that in another thread.
How can i prove i am not a troll? I do not intend to troll anyone.
I am having genuine problems.
Thanks in advance.
Choosing to subscribe to this topic will automatically register you for email notifications for comments and updates on this thread.
Email notifications will be sent out daily by default unless specified otherwise on your account which you can edit by going to your userpage here and clicking on the subscriptions tab.